Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is my leg swelling due to side effect of medicine ?

from past 5 days if i stand for 15 min after that if want to sit on the floor i am getting the legs pain under knee only. i am getting swelling of the legs I am 25yrs old. before i was ok to stand much time but not now. if i stand for some time nothing will come if i suddenly sit then the swelling comes and i am able to observe that time, mostly in night time. recently i got some fungal infection to my right tyhe and doctor has given powerful tablets and cream. Is there a relation b/w the medicine and the swelling ?
Asked On : Tue, 12 Jan 2010
Answers:  6 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

You may be having varicose veins, wherein there is no proper venous drainage and hence the blood gets stagnated in your leg and thereby pain.
Answered: Mon, 18 Jan 2010
  User's Response
some medicines can cause this kind of problems as a side effect.
Answered: Mon, 18 Jan 2010
  User's Response

Do you smoke, because there is something called as Smoker's disease. That also will have pain in the legs.
Answered: Mon, 18 Jan 2010
  User's Response

You should meet a general surgeon and get an examination done.
Answered: Mon, 18 Jan 2010
  User's Response

Yes, visiting the surgeon would be beneficial.
Answered: Mon, 18 Jan 2010
  Anonymous's Response

There might be something wrong with the knee joints, meet a orthopedic doc an dget MRI done to see whats going wrong..

Answered: Tue, 12 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor